# SDR FDEA200910083514

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 23,126 hours, 12,014 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: CHA1481002P
- Part serial: 0349
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOT FLAP SYS 1 AND 2 FAULT, FLAPS STOPPED AT 15 DEG  AT DESTINATION, SHORT RWY, RETRACTED FLAPS, DIVERTED.  FLAPS FAULTED AT 30 DEG AT ALTERNATE.  REMOVED AND REPLACED NR 2 SCREWJACK ASSY AMM  27-54-22-4. FLAPS OPS CK GOOD.  REINSTALLED ALL FAIRINGS. COMPLETED OPERATIONAL  CHECK OF FLAP SYSTEM, REF MM 27-54-22. ALL OPERATIONS NORMAL. (RESET FAULT BALLS ON SFCC AND  POPPET INDICATOR ON RIGHT TORQUE LIMITER) UNIT WAS OVERHAULED.
